# SDR 07FDEA01633

- Difficulty date: April 26, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 72,818 hours, 30,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD 10-10 ACF MODIFICATION AND REPAIR ASSESSMENT AFT FUSE WASTE TANK COMPT STA 1996 RT SIDE TO L 47 FROM L 50 REPAIR EXISTING WITH LIGHT CORROSION.  PERFORMED REPAIR WITH NRC NR 1202.
